Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 241, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Oct 4, 2013, 7:54 AM CDT for 4 counties in Iowa. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 4, 2013, 7:54 AM CDT (12:54 UTC)
- Expired
- Oct 4, 2013, 8:30 AM CDT
- In force
- 36 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jasper County, IA, Marion County, IA, Polk County, IA, Warren County, IA
The radar
The Des Moines radar (KDMX), 34 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 0.9 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1470 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
804 WUUS53 KDMX 041254 SVRDMX IAC099-125-153-181-041330- /O.NEW.KDMX.SV.W.0241.131004T1254Z-131004T1330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 754 AM CDT FRI OCT 4 2013 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN JASPER COUNTY IN CENTRAL IOWA... NORTHWESTERN MARION COUNTY IN SOUTH CENTRAL IOWA... SOUTHEASTERN POLK COUNTY IN CENTRAL IOWA... NORTHEASTERN WARREN COUNTY IN SOUTH CENTRAL IOWA... * UNTIL 830 AM CDT * AT 751 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARLISLE... AND MOVING NORTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... CARLISLE...PLEASANT HILL...PRAIRIE CITY...MONROE...COLFAX... HARTFORD...RUNNELLS...SWAN AND MITCHELLVILLE. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 149 AND 155. THIS INCLUDES INTERSTATE 235 BETWEEN MILE MARKERS 10 AND 11. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4172 9326 4150 9309 4134 9357 4156 9368 TIME...MOT...LOC 1254Z 236DEG 34KT 4148 9353 HAIL...0.75IN WIND...60MPH $$ BEERENDS
2 follow-up statements
503 WWUS53 KDMX 041311 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 811 AM CDT FRI OCT 4 2013 IAC099-125-153-181-041330- /O.CON.KDMX.SV.W.0241.000000T0000Z-131004T1330Z/ WARREN IA-POLK IA-MARION IA-JASPER IA- 811 AM CDT FRI OCT 4 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN JASPER...NORTHWESTERN MARION...SOUTHEASTERN POLK AND NORTHEASTERN WARREN COUNTIES UNTIL 830 AM CDT... AT 810 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF CARLISLE...AND MOVING NORTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... PRAIRIE CITY...MONROE...COLFAX AND MITCHELLVILLE. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 149 AND 155. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4140 9341 4161 9354 4172 9326 4150 9309 TIME...MOT...LOC 1311Z 236DEG 34KT 4155 9335 HAIL...0.75IN WIND...60MPH $$ BEERENDS
575 WWUS53 KDMX 041333 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 833 AM CDT FRI OCT 4 2013 IAC099-125-153-181-041343- /O.EXP.KDMX.SV.W.0241.000000T0000Z-131004T1330Z/ WARREN IA-POLK IA-MARION IA-JASPER IA- 833 AM CDT FRI OCT 4 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JASPER... NORTHWESTERN MARION...SOUTHEASTERN POLK AND NORTHEASTERN WARREN COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM...ESPECIALLY IN THE LAKE RED ROCK...PELLA AND KNOXVILLE AREAS. LAT...LON 4140 9341 4161 9354 4172 9326 4150 9309 TIME...MOT...LOC 1311Z 266DEG 27KT 4147 9330 $$ JUNGBLUTH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 6:37 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Oct 4, 6:37 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 637 AM CDT FRI OCT 4 2013 .SHORT TERM.../TODAY AND TONIGHT/... ISSUED AT 407 AM CDT FRI OCT 4 2013 THE LOW LEVEL JET WILL GRADUALLY WEAKEN THIS MORNING WHILE THE INSTABILITY SHIFTS NORTH THIS MORNING. THE FRONTAL BOUNDARY HAS SUNK INTO CENTRAL IOWA THOUGH THE SFC IS CURRENTLY CHAOTIC AND CONVECTIVELY CONTAMINATED. THE SOUTHERN END OF THE BOUNDARY IS QUITE SHALLOW AND IT SHOULD BEGIN TO LIFT BACK NORTH THROUGH THE DAY. IN ADDITION TO THE WIDESPREAD THUNDERSTORM ACTIVITY ACROSS IOWA...A LARGE ACCAS FIELD HAS DEVELOPED OVER EASTERN KANSAS AND IS LIFTING TOWARDS THE STATE. THE PRIMARY THUNDERSTORM ACTIVITY THROUGH MID AFTERNOON IS ANTICIPATED ALONG AND NORTH OF THE WARM FRONT AND BE MOSTLY ELEVATED. SOME CONVECTIVE ELEMENTS ALSO LIKELY TO REMAIN IN THE WARM SECTOR THROUGH THIS TIME. A FEW SEVERE STORMS ARE POSSIBLE THROUGH 21Z WITH QUARTER SIZED HAIL AND 60 MPH WINDS THE PRIMARY THREATS. THE MAIN UPPER LEVEL WAVE AND DRY SLOT WILL APPROACH THE WESTERN FORECAST AREA AROUND 00Z OR SHORTLY AFTER. SFC LOW PRESSURE WILL HAVE LIFTED INTO NORTHEAST NEBRASKA BY THIS TIME WITH THE BOUNDARY ENTERING THE WESTERN PORTION OF THE STATE AND THE TRIPLE POINT OVER WEST CENTRAL TO NORTHWEST IOWA. SFC BASED CAPES OF 1500-2500 J/KG ARE POSSIBLE OVER THE SOUTHWEST HALF OF IOWA BY 00Z AND WILL HELP FUEL THUNDERSTORM DEVELOP AS THE AFOREMENTIONED DYNAMICS ARRIVE. CONDITIONS WILL BE FAVORABLE FOR SUPERCELL DEVELOPMENT WITH DEEP LAYER SHEAR OF 40-50 KTS. LOW LEVEL SRH VALUES OF 250-350 M2/S2 ARE LIKELY NEAR THE TRIPLE POINT REGION AND THIS WOULD BE THE MOST FAVORED REGION FOR TORNADIC SUPERCELLS. IN ADDITION VERY LARGE HAIL TO 2 INCHES IN DIAMETER AND WIND GUSTS TO 70 MPH ARE ALSO LIKELY WITH THE STRONGEST STORMS. THE TORNADO THREAT IS NOT ANTICIPATED TO BE AS GREAT FARTHER SOUTH ALONG THE COLD FRONT WITH LOWER 0-1 KM SRH VALUES. HOWEVER STILL LIKELY TO HAVE A FEW SUPERCELLS EARLY TRANSITIONING TO POTENTIAL LEWP SEGMENTS OR A LINE WITH EMBEDDED SHALLOW MESOVORTICES WITH FOCUSED AREAS FOR DAMAGING WINDS TO 70 MPH OR MORE IN ADDITION TO A LARGE HAIL THREAT. THIS LINE WOULD ARRIVE FROM AMES TO DES MOINES TO LAMONI FROM 03Z-06Z. THE SEVERE THREAT WILL DIMINISH AFTER 06Z AS THE THUNDERSTORMS SHIFT OFF TO THE EAST. CERTAINLY AN VERY ACTIVE OCTOBER DAY IS ANTICIPATED WITH THE SEVERE THREAT CONDITIONAL ON CLOUD COVER WHICH IF BECOMES MORE WIDESPREAD THAN EXPECTED WITHIN THE WARM SECTOR WOULD LIMIT POTENTIAL. .LONG TERM.../SATURDAY THROUGH THURSDAY/... ISSUED AT 407 AM CDT FRI OCT 4 2013 STORMS WILL LINGER SATURDAY MORNING OVER THE EAST THEN MUCH OF THE DAY WILL BECOME DRY AND BREEZY WITH STEADY TO FALLING TEMPERATURES WITH THE BOUNDARY PASSAGE. FINALLY GOOD AGREEMENT ON THE EVOLUTION OF THE UPPER LOW WITH THE NAM BEING THE LAST TO JOIN THE PARTY. THE UPPER LOW WILL PASS ACROSS IOWA SATURDAY NIGHT AND SUNDAY. AN ATTENDANT SHOWER THREAT AND WRAP AROUND STRATUS WILL ACCOMPANY THE SYSTEM BEFORE IT PASSES OFF TO THE EAST. WARM ADVECTION WILL RETURN BY EARLY NEXT WEEK THEN THE UPPER FLOW WILL AGAIN TRANSITION TO SOUTHWESTERLY FLOW AS ANOTHER POTENT UPPER LOW DIVES INTO THE CALIFORNIA AND NEVADA REGION BY MID NEXT WEEK. THIS WILL BRING DRY AND MILD CONDITIONS THROUGH THAT TIME. && .AVIATION...04/12Z ISSUED AT 636 AM CDT FRI OCT 4 2013 AREA OF SHOWERS AND THUNDERSTORMS EXPECTED TO IMPACT ALL TAF SITES THIS MORNING...WITH A BRIEF BREAK IN THE ACTION EXPECTED TOWARD EARLY AFTERNOON. WIDESPREAD THUNDERSTORMS EXPECTED TO REDEVELOP BY LATE AFTERNOON INTO THE EARLY EVENING HOURS AND MOVE THROUGH TONIGHT. LOW CIGS EXPECTED TO LIFT TOWARD MID/LATE MORNING AS FRONTAL BOUNDARY LIFTS NORTH THROUGH THE CWA. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...DONAVON LONG TERM...DONAVON AVIATION...BEERENDS
Hazardous weather outlook, Oct 4, 6:03 AM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 603 AM CDT FRI OCT 4 2013 IAZ004>007-015>017-023>028-033>039-044>050-057>061-051115- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- 603 AM CDT FRI OCT 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE WEATHER LATE THIS AFTERNOON AND THROUGH THE EVENING. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING THROUGH MID AFTERNOON WITH QUARTER SIZED HAIL AND 60 MPH WINDS POSSIBLE. SIGNIFICANT SEVERE STORMS ARE POSSIBLE LATER TODAY DURING THE MODERATE RISK TIME FRAME. VERY LARGE HAIL GOLF BALL SIZED OR LARGER...70 MPH WINDS AND A FEW TORNADOES ARE ALL POSSIBLE. A STRONG TORNADO MAY OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE ENDING EARLY SATURDAY OVER THE EAST HOWEVER THE SEVERE WEATHER THREAT WILL HAVE DIMINISHED BY THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM 3 PM TO MIDNIGHT TODAY. IAZ062-070>075-081>086-092>097-051115- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 603 AM CDT FRI OCT 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH MID AFTERNOON TODAY WITH QUARTER SIZED HAIL AND 60 MPH WINDS. A GREATER RISK FOR SEVERE WEATHER IS EXPECTED AFTER 5 PM THROUGH MIDNIGHT AS A LINE OF STORMS DEVELOP OVER WESTERN IOWA AND RACE EAST THROUGH THE EVENING. HALF DOLLAR SIZED HAIL...65 MPH WINDS AND AN ISOLATED TORNADO OR TWO MAY OCCUR WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL EXIT THE AREA SATURDAY MORNING. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BETWEEN 5 PM AND MIDNIGHT.
In the hours before
Local storm report, Oct 4, 3:11 AM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
311 AM CDT FRI OCT 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HAIL 2 ESE HUXLEY 41.88N 93.57W
10/04/2013 E0.88 INCH STORY IA TRAINED SPOTTER
&&
DONAVONSpecial weather statement, Oct 4, 4:08 AM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 408 AM CDT FRI OCT 4 2013 IAZ070-071-040945- ADAIR-CASS- 408 AM CDT FRI OCT 4 2013 ...NICKEL HAIL POSSIBLE... AT 403 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL CASS COUNTY...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MASSENA... BRIDGEWATER... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BEERENDS
Local storm report, Oct 4, 4:19 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
419 AM CDT FRI OCT 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM HAIL DALLAS CENTER 41.68N 93.98W
10/04/2013 E0.75 INCH DALLAS IA PUBLIC
50 MPH WIND GUSTS TOO. REPORT VIA SOCIAL MEDIA.
&&
BEERENDSSpecial weather statement, Oct 4, 6:54 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 654 AM CDT FRI OCT 4 2013 IAZ060-061-073-074-041230- JASPER-MARION-POLK-WARREN- 654 AM CDT FRI OCT 4 2013 ...GUSTY WINDS TO 50 MPH POSSIBLE... AT 651 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF DES MOINES TO 5 MILES EAST OF DES MOINES TO 13 MILES SOUTHEAST OF DES MOINES...MOVING EAST AT 35 MPH. WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HARTFORD... ELKHART... BONDURANT... RUNNELLS... SWAN... MITCHELLVILLE... VALERIA... PRAIRIE CITY... MINGO... COLFAX... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. BEERENDS
Local storm report, Oct 4, 7:33 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
733 AM CDT FRI OCT 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND GST SW MONROE 41.52N 93.10W
10/04/2013 E70 MPH JASPER IA TRAINED SPOTTER
&&
DEROYLocal storm report, Oct 4, 7:52 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
752 AM CDT FRI OCT 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG MONROE 41.52N 93.10W
10/04/2013 JASPER IA TRAINED SPOTTER
6-7 INCH BRANCHES DOWN FROM 60 MPH WIND GUST. SEVERAL
SMALLER BRANCHES DOWN ALSO.
&&
BFThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 1:34 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 41 min |
| Oct 4, 1:56 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 34 min |
| Oct 4, 2:08 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Madison, Polk, Story, Warren | 67 min |
| Oct 4, 2:56 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk | 34 min |
| Oct 4, 3:07 AM CDT | Severe Thunderstorm Warning | DMX | Marshall, Story | 38 min |
| Oct 4, 3:27 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 48 min |
| Oct 4, 7:10 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk | 50 min |
| Oct 4, 7:57 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek | 48 min |
| Oct 4, 1:53 PM CDT | Severe Thunderstorm Warning | DMX | Dallas | 37 min |
| Oct 4, 2:23 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Polk, Story | 67 min |
| Oct 4, 6:01 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 44 min |
| Oct 4, 6:35 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 40 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.